Siberian Mathematical Journal

, Volume 16, Issue 2, pp 309–313 | Cite as

On the uniqueness of the solution of two inverse problems

  • N. P. Shishko
Brief Communications

Keywords

Inverse Problem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    F. Pellegrino, “On analytic functionals,” Supplements to P. Levi's book, Concretes Problems of Functional Analysis [in Russian], Nauka, Moscow (1967), pp. 377–491.Google Scholar
  2. 2.
    L. Fantappié, “L'intégration par quadratures de l'equation parabolique générale à coefficients constants sur les charactéristiques,” Compte rendu Acad. Sci.,197, No. 18, 969–970 (1933).Google Scholar
  3. 3.
    S. Elubaev, “Uniqueness theorem for an inverse problem for a second order hyperbolic equation,” in: Mathematical Problems of Geophysics [in Russian], SO AN SSR, Vychisht, Tsentr, No. 4, 74–83, Novosibirsk (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • N. P. Shishko

There are no affiliations available

Personalised recommendations